Three-step iterative scheme for approximating fixed points of multivalued nonexpansive mappings

Makbule Kaplan, Abdullah Kopuzlu

Abstract


In this paper, we introduce a new three-step iterative scheme to approximate a common fixed point of multivalued nonexpansive mappings in a uniformly convex real Banach space and establish strong and weak convergence theorems for the proposed process. Our results extend important results.


Full Text: PDF

How to Cite this Article:

Makbule Kaplan, Abdullah Kopuzlu, Three-step iterative scheme for approximating fixed points of multivalued nonexpansive mappings, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 273-285

Copyright © 2013 Makbule Kaplan, Abdullah Kopuzlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.